Viagra overdose lands Brit with blue sight!

February 27th, 2008 - 5:27 pm ICT by admin  


London , Feb 27 (ANI): A British plumbers addiction to sex and Viagra has turned his life into a constant “blue movie”.

In order to satisfy his sex-appetite, John Pettigrew took too many Viagras and ended up damaging his vision and seeing everything sees in shades of blue.

“I admit I ignored the advice on the packet I was having too much fun but Id give up all the sex in the world to be able to see a red letterbox again, The Sun quoted Pettigrew, as saying.

The divorced dad of two turned to Viagra when he found it hard to perform after a year without sex. He topped up his GPs prescription with pills bought over the internet.

“I didnt have any side-effects, so I didnt see any harm in increasing the dose. But I have been seeing the world in blue for more than a fortnight now and its doing my head in, he said.

John, from Brighton, East Sussex , is now having tests to see if the damage is permanent.

He added: “At least Im a Chelsea fan.”

Makers Pfizer say that some men may experience a blue shade to their sight after taking Viagra, and cautions users not to exceed the recommended dose. (ANI)

Tags: , , , , , , , , , , , , , , , , , , ,

Posted in World |

Subscribe